Hey Guys. I feel like ****. I ache all over, throat feels small, confused at times, its takes work just to breath, lightheaded, depressed majorly, the list could go on and on. The crazy doc had told me to cut my synthyroid in half but as you all know that caused anxiety to be worse. Should I take 12.5mcg till I can get to the new endo on Jan 7th.
8/31/07 Free T4 7.95 (4.5-12.0)
TSH <0.003 (0.49-4.67)
9/12/07 Thyroid uptake (thyroid scan and uptake with out comparsion) Indication: Hypothyroidism Findings: Calculated uptake by the thyroid of sodium at six hours is 1.1% normal values for out lab are between 5 and 11%. The calculated percent uptake of radioactive iodine by the thyroid at 24 hours is 0.4% normal values are 15 and 24%. Impression: markedly diminished uptake of sodium by the thyroid gland. Also nonvisualization of the gland with attempted imaging. Differential considerations for this apperarance include thyroiditis.
9/12/07 antitpoabr 918 <35
thyroglobabr 22 <20
9/12/07 Free T3 3.26 (2.30-4.20)
9/12/07 FTA-ABS Nonreactive (whatever that means)
10/16/07 Labs TSH 5.6 (0.48-4.67)
T3 90 (70-204)
Free T4 0.47 (0.79-2.35)
11/16 TSH 6.350 (0.49-4.67)
Free T4 0.62 (0.79-2.35)
After this last set of labs is when the crazy endo decided to start me on the 50mcg of Synthyroid which I explained caused anxiety. Reduced to 25mcg still the same. Thats why I asked about the 12.5mcg?
Guys Sorry it took me so long to get back with you. Not only am I dealing with all this my 4 year old has scarlett fever and my 7 month old has RSV. Life's got to get better soon. I pray for that anyway.
Your dose is too low since your TSH is climbing - looks like you may have Hashi's but I'm no lab expert. What many of us have had to do, along with taking our Synthroid, is get on antidepressants. When your hormones are out of whack (and thyroid is a hormone) it affects your brain chemistry . . . hence depression.
I'm so sorry for all you are going through. Please talk to your doctor about increasing your dose again (sorry) and, possibly, antidepressants. Hey, half of my friends and family are alive today because I'm on Celexa. :-)
Hang in there - you are going through so much. We've got to get you health.
I was on Zoloft for 7 years but was weaned off of it cause the crazy endo suggested that was causing my problems. I tried Celexa but that was awful. So now I'm putting myself back on Zoloft and taking Klonopin till I see the new endo. What is Hashi's? Any info would be appreciated. Sometimes I feel like calling my shrink and saying ok I need a break I'm ready to be commited but I can't do that to my boys. What do you think about getting my adrenals tested? Are you suggesting that I will have to deal with the anxiety?
what is hashi's? I didn't go back on the Zoloft and the shrink wants me to take Prozac. I haven't done that either. I haven't had time to take care of myself. My little man has been in the hospital. But anyway.
I can relate to your problems. I am having depression right now on and off which to me is strange. I have been taking 1 mg 3 times a day of lorazapam and it really does help me to get through the day. I am also taking some that is natural prozac it is L-5HTP 3 times a day and am soon to start on SAMe. It is replacing the seratonin in my brain. It has been about 10 days and from the beginning I have felt that it was working with no side effects. The lorazapam is the main thing that is helping and I am going to therapy while waiting for my tsh to get normal. I am getting blood test on monday and go to my Holistic MD doctor on Thurs. He is going to check my adrenal glands and also test my antibodies again I think. I will also hear from my endo about the thyroid blood test. The Holistic doctor is giving me a lot of supplements which also make me feel like I am doing something good for myself. He is the one giving me the L-5HTP and soon the SAMe. for the depression. Isearched the internet for what to take antidepressant or natural and my decision was to go with the natural. Don't do that on your own, do it only under a regular doctor's direction. I will add you to my prayer list for your health decisions. Also I am supersensitive to the levothyroxin I am taking for Hashimoto and take 37.5 mg 6 days and 50 on Sunday. This is the third week I am doing this and then the blood work to see what is happening. So far I think I am tolerating the extra hormone. We are here for you and will encourage you when you are down. There are many here that know a lot because they have been through a lot and have researched. linda
Yes . . . get your adrenals checked. I know that after I had mine checked by saliva test, it was obvious I had adrenal fatigue. I started taking 5mgs of DHEA at night and after about 5 days, I was feeling better. I still take it every night and my synthroid in the morning. I am very hypo and I have been hyper, too. I had to quit my meds until I went hypo again and I believe without the DHEA, I would have been back at square one feeling all the symptoms of hypo. Adrenal fatigue has the same symptoms as low thyroid. As it stands, I am trying to get my TSH leveled. My last test was at 29. I know I am at least maintaining with the help of the DHEA. So . . . I try to tell everyone that will listen to have the adrenals checked, too.
Also, I still have a little anxiety around 11:00 in the AM. I take 1/2 MG of Ativan (lorazepam) and it works wonders for me. I also take VitD3 400IU in the afternoon along with Bcomplex with C which has brought me out of depression. These are all suggestions that have worked for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.